# SDR DALA2022010308206

- Difficulty date: December 28, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 79,460 hours, 25,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 3L. CORRECTIVE ACTION: CLEANED DEBRIS FROM PROX SENSOR S10223 OPS CK GOOD IAW B757 AMM 25-66. (2067594)
